• question-icon

    What causes persistent chest pain while on Prilosec?

default
Posted on Mon, 3 Jul 2017 in Heart Attack
Question: Hello I've been experiencing a horse throat a chest pains for a few weeks. I've had GERD for a while, but haven't done anything about it except take tums as needed. I spoke with my Dr. on the telephone yesterday and he suggested that I start Prilosec and see him Monday (tomorrow). Tonight was my second dose of the prilosec which I took about an hour ago. For the past fifteen minutes or so my throat and hands have gone tingling and I'm sweating a lot. Should I wait for my Dr's appointment tomorrow or go to the ER now?My foot is going into pins and needles now too.
doctor
Answered by Dr. Bhanu Partap 8 minutes later
Brief Answer:
Chest discomfort with sweating > Rush to ER

Detailed Answer:
Hello

After going through the medical details provided by you I would like to tell you that although GERD is highly likely to be the reason of your symptoms but even then if you are experiencing chest discomfort with sweating it's highly advisable to seek a medical care and get proper evaluation.

You need to get one ECG and probably Cardiac markers done in the ER to rule out the possibility of any impending heart attack.

So its advisable that you should go to ER.

I hope this information will guide you in the right direction. Take care

Kind Regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Bhanu Partap 4 minutes later
I'm not currently experiencing any chest pains. I get a sharp pain from time to time on the left side of my chest, but I haven't had one in a few hours. I have an EKG scheduled for tomorrow. I really don't have a lot of money so I'm always hesitant to go to the ER. I have stopped sweating in the last 5 minutes or so. Do you still think I should go to the ER? Thanks
doctor
Answered by Dr. Bhanu Partap 6 minutes later
Brief Answer:
Hello Again

Detailed Answer:
Okay, currently if there is no pain and sweating then you can safely wait till tomorrow appointment.

But you need to take care that you should not exert physically to much just do your routine physical activity and take breaks in between.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2954 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Sharp pain

doctor1 MD

Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL...

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

doctor1 MD

My 17 year old daughter has sharp pain on her left side of her abdomen and has thrown up twice. She doesn't have a fever , I'm just curious what...

doctor1 MD

Two days ago I started getting occasional sharp pain inside my right ear and occasional shooting pains in my head, also on the right side. My head...

doctor1 MD

My period is now 16 days late, and it is very regular...I use a menstruation tracker. I have been feeling sick to my stomach, getting headaches,...

Get personalised answers from verified doctor in minutes across 80+ specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhanu Partap
  • Q - Is blood pressure of 131/69 a cause for concern?

  • Q - Suggest remedies for pain in the left side of the chest

  • Q - What does this lipid profile test report indicate?

  • Q - What does a calcium level of 135 indicate?

  • Q - What causes fluctuations in BP readings?

  • Q - What does this ECG report indicate?

  • Q - What causes left-sided pain in the chest?

  • Q - What causes profuse sweating post a valve replacement heart surgery?

  • Q - Suggest treatment for pain in the testicle

  • Q - Is Sotalol intake 12 hours after missing a dose advisable?

backtotop2